M. Bianchi, D. Chillag, M. L. Lewis and E. Pacici, Character degree graphs that are complete graphs, Proc. Amer. Math. Soc., 135 (2007) 671-676.
 D. Bubb oloni, S. Dol, M. A. Iranmanesh and C. E. Praeger, On bipartite divisor graphs for group conjugacy class sizes, J. Pure Appl. Algebra, 213 (2009) 1722-1734.
 S. C. Garrison, On groups with a small number of character degrees, Ph. D. Thesis, University of Wisconsin, Madison, 1973.
 M. A. Iranmanesh and C. E. Praeger, Bipartite divisor graphs for integer subsets, Graphs Combin., 26 (2010) 95-105.
 I. M. Isaacs, Character theory of nite groups, Academic Press, New York, 1976.
 M. L. Lewis, Irreducible character degree sets of solvable groups, J. Algebra, 206 (1998) 208-234.
 M. L. Lewis, A Solvable group whose character degree graph has diameter 3, Proc. Amer. Math. Soc., 130 (2001) 625-630.
 M. L. Lewis, Solvable groups whose degree graphs have two connected comp onents, J. Group Theory, 4 (2001) 255-275.
 M. L. Lewis, Derived lengths of solvable groups having ve irreducible character degrees I, Algeb. Represent. Theory, 4 (2001) 469-489.
 M. L. Lewis, An overview of graphs asso ciated with character degrees and conjugacy class sizes in nite groups, Rocky Mountain J. Math., 38 (2008) 175-211.
 M. L. Lewis and Q. Meng, Square character degree graphs yield direct pro ducts, J. Algebra, 49 (2012) 185-200.
 M. L. Lewis, A. Moreto and T. R. Wolf, Nondivisibility among character degrees, J. Group Theory, 8 (2005) 561-588.
 M. Lewis and D. White, Four-vertex degree graphs of nonsolvable groups, J. Algebra, 378 (2013) 1-11.
 H. LiGuo and Q. GuoHua, Graphs of nonsolvable groups with four degree-vertices, Sci. China Math. , 58 (2015) 1305-1310.
 G. Malle and A. Moreto, Nonsolvable groups with few character degrees, J. Algebra, 294 (2005) 117-126.
 S. A. Mo osavi, On bipartite divisor graph for character degrees, Int. J. Group Theory , 6 (2017) 1-7.
 T. Noritzsch, Groups having three complex irreducible character degrees, J. Algebra, 175 (1995) 767-798.
 A. Previtali, Orbit lengths and character degrees in a p -Sylow subgroup of some classical Lie groups, J. Algebra, 177 (1995) 658-675.
 J. M. Riedl, Fitting heights of o dd-order groups with few character degrees, J. Algebra, 267 (2003) 421-442.
 B. Taeri, Cycles and bipartite graph on conjugacy class of groups, Rend. Sem. Mat. Univ. Padova., 123 (2010) 233-247.
 H. P. Tong-Viet, Groups whose prime graph has no triangles, J. Algebra, 378 (2013) 196-206.